MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH THROMBOREL S; TEST, TIME, PROTHROMBIN
Catalog Number 10446445
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of discordant increased inr results and falsely elevated pt (prothrombin time) sec results obtained on patient sample measured with thromborel s on the cs-2500 instrument.There are no known reports of patient intervention or adverse health consequences due to this discordant results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant results that were obtained on one patient sample on the cs-2500 instrument.The description of the issue indicates that the sample was lipemic.It is possible that the affected sample was not mixed accordingly after blood draw.A software, assay or system issue was not identified.Customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.Note: thromborel s is marketed in the united states under material number 10873565.The 510(k) numbered documented in section g4 is for this product.

Brand Name
THROMBOREL S
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
bernd schick
emil-von-behring strasse 76
marburg 35041
GM   35041
91734802864
MDR Report Key22317866
Report Number9610806-2025-00022
Device Sequence Number15690344
Product Code GJS
UDI-Device Identifier00842768011337
UDI-Public(01)00842768011337(10)572137A(17)260222
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K003870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Catalogue Number10446445
Device Lot Number572137A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale